# SDR R61A2023010540030

- Difficulty date: December 1, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 43,602 hours, 26,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION WAS FOUND AT CENTER FUSELAGE I PASSENGER CABIN RIGHT HAND INBD SEAT TRACK. SEAT TRACK WAS REPLACED IAW SRM 51-43-01.
